# SDR ASAA2017020719793

- Difficulty date: February 7, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,844 hours, 11,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8123U6
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED.   ACFT GROUNDED.  REMOVED CORROSION  AND FOUND TO BE OUT LIMITS IAW SRM 53-00-15-1A.  NEW PART LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 453A8120 REV.   INSTALLED THE NEW DOOR SILL IAW SRM 51-40-02 AND DWG 146A8340 REV.
